MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA FEMUR CEMENTED CRUCIATE RETAINING (CR); PROSTHESIS KNEE

ZIMMER BIOMET, INC. PERSONA FEMUR CEMENTED CRUCIATE RETAINING (CR); PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Embolism/Embolus (4438); Swelling/ Edema (4577)
Date of Event 09/11/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient is experiencing pain, swelling and deep vein thrombosis fifteen days post implantation and required medication to alleviate the symptoms.Attempts to obtain additional information have been made; however, no more is available.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: persona stemmed 5-degree tibia catalog # 42532006702 lot # 64965172.Persona articular surface fixed bearing cruciate retaining (cr) catalog # 42522000413 lot # 64425864.Persona all poly patella catalog # 42540000032 lot # 65061482.Unknown cement catalog # unknown lot # unknown.Multiple mdr reports were filled for this event: 3007963827-2022-00023, 3007963827-2022-00024, 0002648920-2022-00012.It was reported a patient experienced a dvt approximately 2 weeks postop.The patient was placed on stronger anticoagulants, and the dvt resolved without further complication by the next follow up the following week.Procedural related complications are influenced by the type of surgery, patients pre existing comorbid state, and perioperative management.Deep vein thrombosis, or dvt, occurs when a blood clot forms in one of the deep veins of the body.This can happen if a vein becomes damaged or if the blood flow within a vein slows down or stops.Total joint patients are typically placed on medication post-operative for a period of time to prevent the development of dvt/blood clot.Even with the administration of preventive medication, dvt/blood clots can still develop.As the complaint indicated a post-operative complication developed and it can be implied medical intervention was required to treat the complication.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA FEMUR CEMENTED CRUCIATE RETAINING (CR)
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13315488
Report Number0001822565-2022-00136
Device Sequence Number11927933
Product Code JWH
UDI-Device Identifier00889024575974
UDI-Public(01)00889024575974(17)310608(10)65123720
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K193223
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42572006002
Device Lot Number65123720
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2022
Initial Report FDA Received Date01/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight78 KG
Patient RaceWhite